Robert Kersner
Robert Kersner
Professor Emeritus of Mathematics, Pecs University-MIK
Verified email at mik.pte.hu
Title
Cited by
Cited by
Year
Travelling waves in nonlinear diffusion-convection reaction
BH Gilding, R Kersner
Birkhäuser, 2012
2712012
On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium
JI Diaz, R Kersner
Journal of Differential Equations 69 (3), 368-403, 1987
1551987
Positivity versus localization in degenerate diffusion equations
M Bertsch, R Kersner, LA Peletier
Nonlinear Analysis: Theory, Methods & Applications 9 (9), 987-1008, 1985
1441985
The Cauchy problem for ut= Äu+|∇ u| q
BH Gilding, M Guedda, R Kersner
Journal of Mathematical Analysis and Applications 284 (2), 733-755, 2003
1162003
Degenerate parabolic equations with general nonlinearities
R Kersner
Nonlinear Analysis: Theory, Methods & Applications 4 (6), 1043-1062, 1980
821980
Behavior of temperature fronts in media with nonlinear heat conductivity in the presence of absorption
R Kersner
Moskovskii Universitet Vestnik Seriia Matematika Mekhanika, 44-51, 1978
701978
The characterization of reaction-convection-diffusion processes by travelling waves
BH Gilding, R Kersner
Journal of differential equations 124 (1), 27-79, 1996
691996
Disappearance of interfaces in finite time
S Kamin, R Kersner
Meccanica 28 (2), 117-120, 1993
621993
Nonlinear heat conduction with absorption: space localization and extinction in finite time
R Kersner
SIAM Journal on Applied Mathematics 43 (6), 1274-1285, 1983
621983
Local and global solvability of a class of semilinear parabolic equations
P Baras, R Kersner
J. Differential Equations 68 (2), 238-252, 1987
581987
Some properties of generalized solutions of quasilinear degenerate parabolic equations
R Kersner
Acta Math. Acad. Sci. Hungar 32 (3-4), 301-330, 1978
551978
Instantaneous shrinking of the support of energy solutions
R Kersner, A Shishkov
Journal of mathematical analysis and applications 198 (3), 729-750, 1996
481996
A Fisher/KPP-type equation with density-dependent diffusion and convection: travelling-wave solutions
BH Gilding, R Kersner
Journal of Physics A: Mathematical and General 38 (15), 3367, 2005
472005
On the Cauchy problem for a class of parabolic equations with variable density
S Kamin, R Kersner, A Tesei
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1998
441998
Instantaneous shrinking in nonlinear diffusion-convection
BH Gilding, R Kersner
Proceedings of the American Mathematical Society 109 (2), 385-394, 1990
381990
On a class of parabolic equations with variable density and absorption
R Kersner, G Reyes, A Tesei
Advances in Differential Equations 7 (2), 155-176, 2002
342002
The nonlinear heat equation with absorption: effects of variable coefficients
R Kersner, F Nicolosi
Journal of mathematical analysis and applications 170 (2), 551-566, 1992
321992
Non existence d¢une des frontieres libres dans une équation dégénérée en théorie de la filtration
JI Diaz, R Kersner
CR Acad. Sci. Paris Sér. I Math 296, 505-508, 1983
311983
The generalized Blasius equation revisited
M Benlahsen, M Guedda, R Kersner
Mathematical and Computer Modelling 47 (9-10), 1063-1076, 2008
302008
Heat conduction: a telegraph-type model with self-similar behavior of solutions
IF Barna, R Kersner
Journal of Physics A: Mathematical and Theoretical 43 (37), 375210, 2010
262010
The system can't perform the operation now. Try again later.
Articles 1–20